# SDR REXA2024103101328

- Difficulty date: November 20, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CORRODED BETWEEN FS 280 AND FS 333.  REMOVED CORRODED STRINGER 24R P/N:SH670-31212-2, IAW CRJ900 SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01.   INSTALLED NEW SERVICABLE STRINGER 24R P/N:SH670-31212-2U, IAW CRJ900 SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01.
